Results 1 to 3 of 3

Thread: Back pain and injections

  1. #1
    Distinguished Community Member houghchrst's Avatar
    Join Date
    Oct 2006
    Posts
    904

    Default Back pain and injections

    My pain in my lower lumbar, legs and feet have finally been diagnosed as being caused by nerve damage in my lower lumbar. The pain has grown by leaps and bounds over the last two years to the point I can't get out in the yard and wander like I use to. Getting up and going to the bathroom is a painful production. I'm plain worn out after a trip to the grocery store. Anyway I am bringing this up because I am wondering if repeated back injections could actually cause nerve damage? Anybody have any idea?

  2. The following user says "thanks"

    Jo6

  3. #2
    Distinguished Community Member Jo6's Avatar
    Join Date
    Nov 2006
    Location
    South Carolina
    Posts
    914

    Default

    Hey Little Queenie!! Long time no see! I'm so sorry about your pain. It sounds much like what I am going thru. I have also wondered about the injections causing more problems. I have no proof but I stopped getting them. Its painful enough getting around so I do think I know what you are saying. I hope someone that is in the know will shed some light on this for us.

    Take care and be careful of falling. I think of you lots. Write me and let me know how the rest of your little family is. I miss you and I love you still!!
    Big Queenie
    Did you ever know that you're my hero and every thing I would like to be I can fly higher than an eagle
    'cause you are the wind beneath my wings

    for my brother Ben

  4. The following user says "thanks"


  5. #3
    Distinguished Community Member
    Join Date
    Jan 2007
    Posts
    573

    Default

    HI Houghchrst - good to see you here. My S/o had a total of 12! , none of which did any good. Have you been checked for Peripheral Neuropathy - it causes the symptoms you are describing - I have it and may be in a wheelchair soon the pain is bad, the va does next to nothing - will not do an increase even after 8-9 years - I cry from the pain sometimes but I get thru it - just can-t do much. cannot tolerate Lyrica or gabapentin will NOT do the injections, the last series froze my poor S/O's bladder for 6 mo,s and she had to wear an indwelling foley catheter and self cath., which I had to do at one point, yuck. I am sorry for your pain, I hope you find relief.
    Blessings to you and yours
    Alex44
    Skypilot

  6. The following user says "thanks"


Similar Threads

  1. Back pain from infection
    By backpainfrominfectionsisr in forum Spinal Disorders
    Replies: 2
    Last Post: 01-20-2016, 02:10 AM
  2. Pain in back -- Yep, that's what it is
    By HellBoundTroll in forum Spinal Disorders
    Replies: 6
    Last Post: 01-31-2014, 10:18 PM
  3. Back pain makes my knee go "out"
    By Ranger111 in forum Spinal Disorders
    Replies: 1
    Last Post: 05-03-2013, 04:52 AM
  4. Pain in left chest and back
    By bernermom in forum Multiple Sclerosis
    Replies: 7
    Last Post: 03-24-2012, 01:55 PM
  5. Can prolonged lower spinal CSF leaks cause pain to increase in lower back and legs?
    By hemyinspain in forum Cerebrospinal Fluid (CSF) Leak
    Replies: 2
    Last Post: 02-25-2012, 11:37 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


BTC Inc's Disclaimer and Privacy Policy

The material on this site is for information & support purposes only, and is not a substitute for medical advice provided by a licensed health care provider. Always consult your doctor before trying anything that you find online.